Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Imbalance, tremors on face, head spinning, constipation. All test results normal. Used to study late night. Cause?

Sir, my 25 yrs old sister is facing problem like unbalanced walking(she can walk herself),her face is shaking and her head spins sometime.she has long constipation problem also. she has undergone blood, BP , urine test, ecg and MRI ..all the reports are normal.. still she is having this problem for last 10 days.. she used to study late night. i m not getting any clue.... could u pls send me ur valuable advise thank u sir
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
All reports are normal and still symptoms is there,than it looks to vertigo due to imbalance in vestibuler system.It is called Meniere's diseas is a disorder of the inner ear.
Oral Betahistidine 8 mg. will be helpful.
Eat good nutritious high fiber diet. Isabgool will be helpful to relieve constipation.
Avoid late night study,take proper sleep.
Keep in touch with your doctor.
Answered: Tue, 2 Jul 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor